English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 20732845      Online Users : 63
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17755

Title: On general series-product identities
Authors: Chen, Sin-Da;Huang, Sen-Shan
Contributors: 數學系
Keywords: Jacobi's triple product identity;Recurrence relation;Quintuple product identity;Octuple product identity;Winquist's identity
Date: 2009-09
Issue Date: 2013-12-30T06:57:31Z
Publisher: World Scientific Publishing
Abstract: We derive the general series-product identities from which we deduce several applications, including an identity of Gauss, the generalization of Winquist's identity by Carlitz and Subbarao, an identity for , the quintuple product identity, and the octuple product identity.
Relation: International Journal of Number Theory, 5(6): 1129-1148
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
2020100810005.pdf24KbAdobe PDF346View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback